What is the definition or description of: Ascorbic acid overdose?

Ascorbic acid O/D. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Excessive doses of Vitamin C can cause: diarrhea, nausea, vomiting, heartburn, abdominal bloating & cramps, headache, insomnia & renal calculi. REF: http://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/expert-answers/vitamin-c/faq-20058030.

Related Questions

What is the treatment for ascorbic acid overdose?

No such thing unless. In general vitamin c is extremely safe and non-toxic and you can not overdose, in the sense of taking a quantity that would damage your health. There is a limit to how much you can absorb, and when this amount is exceeded you won't absorb any more and it will act as a laxative.The exception is people who have a hereditary g6pd deficiency, in which high doses of IV vit c can cause hemolytic anemia. Read more...